Thread: what causes panic atack?
06-24-2003, 10:35 AM #1New Member
- Join Date
- Nov 2002
what causes panic atack?
can anybody tell me whad causes a panic atack? becouse i just had one 4 days ago just stopped my cutting cycle of winny and anavar this is my 3e cycle, and i never had a panic atack before, but i can tell ya one thing it sucks like hell! i stil got to fucking much adrenaline in my blood and i feel like i'm going crazy what causes it? is my test level to high or just to low? this is what my cycle looked like
week 1-8 500mg sustanon /200mg primo
week 8-12 winny from 10mg/day to 30mg day and back to 10mg day
week 10-12 100mg clomid ed
i'm stil scared like shit everyday i cant even sleep,would it help to take hcg ?
thanks bro's i hope anybody can give me some tips because it sucks like hell, by the way sorry about my poor english.
06-24-2003, 10:48 AM #2
06-24-2003, 11:29 AM #3New Member
- Join Date
- Nov 2002
thx i have read it, i also have read something else on another board they told me that panic atacks and roid rage are related to use of clomid and nolva etc the anti e's. I have used alot of clomid and winny and proviron i think that's the problem
estrogen makes the 5-hydroxytryptamine-2a-receptors in the brain. higher, those receptors are working as some kind of fire allert. if something goes wrong, they can higher or lower the serotonine-values . if you have more of those receptors, then you have a smaller chance of getting al kinds of deseases and panic atack and roid rages, dht roids also lower the estrogen levels. so be carefull with nolva, clomid, proviron, and aramidex.
but my question is can i use hcg or not? wil it help?
06-24-2003, 11:34 AM #4
One thing to remember panic attacks are closely related to stress,and sometimes hormoanal problems. Many people think shit I need paxil or prozac but if it doesn't happen often usually a big deep breath or removing yourself from the situation always does the trick. You can also breathe in a paper bag the co2 you breathe out will calm you down!
06-24-2003, 12:28 PM #5
panic attacks are caused by stress !
06-24-2003, 12:50 PM #6
I suffered from panic attacks for years. There are several things that cause them. I found my main problem was stress. I also think low self esteem can be a big factor. Stay away from the help drugs like Paxil and such....I found they did more harm than good. My therapy is my workout....it makes me feel good
06-24-2003, 02:29 PM #7
06-24-2003, 02:49 PM #8
Just like to say I suffered from acute anxiety attacks right after high school. And I will tell you one thing worrying about everything won't help. I agree with extreme, stay cool and breathe. Looks like you did a lot of study but it all comes down to mental power... the mind is very powerful. Took almost a year for me to get over it. Every now and then my chest will get tight, I'll sit back breathe and everythings koshure....AK
06-24-2003, 02:57 PM #9
>"Stay away from the help drugs like Paxil and such....I found they did more harm than good. My therapy is my workout">
Please do not make such a generalized statement based on your personal experience. Panic attacks and anxiety disorders are real illnesses that oftgen require medication just like diabetes and hypertension. If the panic attacks persist and start to interfere with your normal life activities talk with your Dr. You may need medication.
06-24-2003, 03:17 PM #10
i find when I mix acid and cocaine together it really increses the level of my panic attacks...
06-24-2003, 03:30 PM #11
06-24-2003, 04:25 PM #12New Member
- Join Date
- Jun 2003
just did a shot of enth the other day and it kind of made to feel that way as well.
must be the test that works on your mind, had me feeling emontional .
06-24-2003, 10:53 PM #13
Hey bro i know what you are going through with panic attacks. I finally just recently met with a doctor and got them taken care of. Honestly best thing you can do is sit down with a doc and tell him what is going on, when you get the panic attacks and etc. They put me on paxil but the side effects i couldnt take em. Right now im currently on Lexapro ed as well as some xanax for when i get bad attacks. Talk with your doctor and work with him. Trust me its not worth living your life with anxiety, there are people out there willing to help you.
06-25-2003, 09:28 AM #14
Hey markas...generalized statement ?? How bad were your attacks ..of course you may need to see a doctor but this is what My personal doctor and a few others have told me....."I could precribe you with every pill in the world but thats only going to cover the problem, you and yourself are the only one that can cure it." And my family doc said when he feels a little stress comin on he takes a deep breath. Sorry if i'm getting a little irate but it bothers me due to the hell I was going through and the feeling of not being able to breathe, my hands all sweaty, loss of control, not being able to sleep and only to wake up to the same feeling again....dam it is a true mental illness but until you become mentally aware of it then you can do something about it....oh and by the way I'm just lettin you know what I went through to maybe shed some light that others are or have gone through the same thing........so hows that for a dam generalized statement on MY personal experience.....I'm not using this nickname because it sounds cool....man and to think I'm such a peaceful guy..I need to go cool down now .... AK
06-25-2003, 09:35 AM #15
06-25-2003, 01:59 PM #16
Anxietykilla. Take a deep breath here. I in no way was making a personal attack on you. My statement was very clear and I stand by it. I did not tell this guy to go to his doc and get on medication ASAP. I said "anxiety disorders are real illnesses that often require medication"
which takes into account personal differences. Your statement, "Stay away from the help drugs like Paxil and such....I found they did more harm than good. My therapy is my workout" is a generalization based on anecdotal evidence resulting from your own personal experience. Can we just agree that people with overwhelming anxiety at the very least consult with a medical proffessional to seek appropriate treatment?
06-25-2003, 05:55 PM #17
Panic attacks have several causes. They can be caused by physiological factors such as carbon dioxide, lactate, heart murmurs etc, or panic attacks can be caused by heightened sensitivity to bodily sensations and/or the environment.
If you have never had panic attacks before and are suddenly getting them while on steroids I would suggest you see your doctor as it could be something physiological and not just something in your head.
06-26-2003, 10:43 AM #18
Panic attacks . . . oh ya, I've had 'em, years before I found Test. Lasted for a few months, got 'em mostly while driving. I'd be zipping along the freeway, and then I'd be seized with the notion that I was about to crash into something. Never did, though.
From what I understand, some folks get 'em every now and then, others run a constant low-level of anxiety through their entire lives. Stress can induce or worsen it . . . when I had my panic attacks, I was under a lot of stress at work. But, things cleared up by themselves, no problems in years. Chances are, with time, yours will clear up by themselves. Probably can speen progress by reducing your own stress, take up meditation, go for calming walks, shoot the in-laws, that sort of thing.
Good luck . . .
06-26-2003, 12:51 PM #19
Hey Markas I need to apologize. I made myself look the fool. I should of taken that breath before I even posted...sorry. Its just that this topic is a little sensitive towards me. At the time I was going through it everyone thought I was losing it, going plum loco my friend.... I couldn't relate to no one until I talked to my doc. Come to think of it my best friend went through the exact same thing the only diff is he had someone he could relate to (Me) I didn't. Although he took the Paxil route and he did say it almost made it worse at times. I just hope goldshark can find what it is that is causing the attacks and be able to fix it. I would of pm'd you with an apology but I thought this would be more appropriate up front and forward....I again apologize for my rash judgement to your statements.
LOL ...tock "shoot the in-laws" lol
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)